MAUDE Adverse Event Report: Medacta International SA GMK Primary Total Knee System; Tibial insert U.C. fix S.5 / 10 mm

Medacta International SA GMK Primary Total Knee System; Tibial insert U.C. fix S.5 / 10 mm
Model Number 02.07.0510FUC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 14 years and 10 months post primary the surgeon upsized the insert and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 july 2026: lot 110360: 25 items manufactured and released on 02-may-2011.Expiration date: 31-mar-2016.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK Primary Total Knee System
Common Device Name
Tibial insert U.C. fix S.5 / 10 mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114119
Report Number3005180920-2026-00822
Device Sequence Number5468338
Product Code JWH
UDI-Device Identifier07630030818196
UDI-Public07630030818196
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number02.07.0510FUC
Device Lot Number110360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale